| Model Number |
100D2 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event has been treated in leventon s.A.U.As an incidence ((b)(4)).However, it was not possible to assess the complaint.Unfortunately, the defective unit was not kept for inspection and the lot number was not given by the client.Therefore, the evaluation of the detected defect was not possible.
Event or Problem Description
Patient's dosi-fuser (100 ml at 1.9ml/hr for 46 hours) did not deliver patient chemotherapy property.Per pharmacist the patient only received half of the intended dose.Patient's port located in the right upper chest flushed with normal saline without difficulty.